Does Seroquel cause teeth chipping?
- 7 Jun 2017 by didyann
- 7 June 2017
Yes, a side effect of Seroquel is bruxism (grinding of the teeth), you can wear a dental piece to solve the problem, they are sold at sport stores, or you can have one made by a dentist.
Somnolence usually occurred during the first 2 weeks and resolved with continued therapy.[Ref]
Very common (10% or more): Somnolence (up to 57%), dizziness (up to 18%), headache (21%)
Common (1% to 10%): Hypertonia, incoordination, tremor, speech disorder, ataxia, lethargy, paresthesia, extrapyramidal disorder, balance disorder, hypoesthesia, restless leg syndrome, hypersomnia, tremor
Uncommon (0.1% to 1%): Seizures, akathisia, dyskinesia, tardive dyskinesia, involuntary movements, hyperkinesia, abnormal gait, myoclonus, bruxism, hemiplegia, taste perversion
Rare (less than 0.1%): Neuroleptic malignant syndrome, aphasia, buccoglossal syndrome, choreoathetosis, neuralgia, subdural hematoma
Postmarketing reports: Retrograde amnesia.
I totally agree with masso.
My dad takes Seroquel for Parkinson's disease.
Through out the day and especially at night he grinds his teeth.
He too has to where a pharmacy mouth guard.
Unfortunately, he can only where it at night due to it's bulkiness. It's very hard to get use to.
Does however make a huge difference.
I would definitely recommend using one at least at night time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2017 • 9 answers
Updated 16 Mar 2018 • 6 answers
Updated 6 Aug 2013 • 1 answer
Updated 16 May 2015 • 1 answer
Updated 23 Oct 2017 • 1 answer